|Truvada and Kaletra and wt loss
Jan 31, 2009
in a 11/08 question, you quoted from a study showing truvada or sustiva w/kaletra showed 11%of pts losing 20% of their fat under their skin. Can you tell me where I can find that article? I am concerned for an adolescent heterosexual male who has been diagnosed w/anorexia nervosa and currently on this regimen of truvada and kaletra. I appreciate any information. Thank you!
| Response from Mr. Vergel
I would not bother that patient at all. This combo is actually one of the best and does not really cause any weight loss per se. 11% is too small of a percent to scare someone.
What you need to worry about if your friend is eating enough and that his viral load is undetectable. Concetrate is supporting him on that. Is he getting therapy for his anorexia
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Infection Blowjob From A Prostitute
- Burning Urethra After Rubbing Penis Worried I Have HIV
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Herpes After Sex With Sex Worker Worried I Have HIV
- Rash After Mutual Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.